Bulletin of the
Korean Mathematical Society

ISSN(Print) 1015-8634 ISSN(Online) 2234-3016



Bull. Korean Math. Soc. 2022; 59(3): 609-615

Published online May 31, 2022 https://doi.org/10.4134/BKMS.b210096

Copyright © The Korean Mathematical Society.

On the sizes of dual groups

Joungmin Song

Gwangju Institute of Science and Technology


We give a formula for the sizes of the dual groups. It is obtained by generalizing a size estimation of certain algebraic structure that lies in the heart of the proof of the celebrated primality test by Agrawal, Kayal and Saxena. In turn, by using our formula, we are able to give a streamlined survey of the AKS test.

Keywords: Primality testing, AKS algorithm, dual groups

MSC numbers: Primary 11A51, 11Y11, 11Y16

Supported by: This work was partially supported by 2020 GIST Research Institute and NRF funded by the Ministry of Education, Republic of Korea (2017R1D1A1B0403521).

Stats or Metrics

Share this article on :

Related articles in BKMS